# SDR CHQA200900083

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 18,307 hours, 13,242 cycles
- Engine: Allsn AE3007A
- Engine time: 16,559 hours, 8,818 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3006
- Condition: False Indication
- Location: Cargo Bay
- Part time: 17,206 hours, 11,851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT 5327, MSY TO STL - DURING CRUISE AT FL350 THE FLIGHT CREW RECEIVED A MASTER WARNING AND TRIPLE CHIME FOR A BAGGAGE SMOKE MESSAGE ON EICAS.  THE CREW IMMEDIATELY DISCHARGED THE BAGGAGE FIRE EXTINGUISHER BOTTLES.  THE FLIGHT ATTENDANT THEN CHECKED THE BAGGAGE COMPARTMENT AND REPORTED THAT THERE WAS NO SMOKE OR FLAME.  THE AIRCRAFT DIVERTED TO MEM WHERE IT LANDED WITHOUT INCIDENT.  FIRE CREWS INSPECTED THE AIRCRAFT AND CONFIRMED THAT THERE WAS NO SMOKE OR FIRE.  THE BAGGAGE FIRE EXTINGUISHING SYSTEM WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE DEFERRAL WAS CLEARED LATER IN STL WHEN THE BAGGAGE FIRE BOTTLES WERE REPLACED ALONG WITH BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS.
